# SDR SWIA202162917

- Difficulty date: October 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CO-PILOT SIDE WINDSHIELD OB POST LOWER AFT MOUNTING BRACKET HAS A SUSPECTED CRACK (FLAGGED).    (C-CHECK RO 11-27-21)   REMOVED AND REPLACED LOWER AFT MOUNTING BRACKET ON CO-PILOT SIDE WINDSHIELD OB POST REF. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV. F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
